American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Diarmuid Crowley and Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Trans. Amer. Math. Soc. 365 (2013) 3193-3225.
Abstract, references, and article information   
View Article: PDF

[2] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information   
View Article: PDF

[3] Ahmet Beyaz. A new construction of $6$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 4409-4424. MR 2395178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pedro Ontaneda. The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures. Trans. Amer. Math. Soc. 355 (2003) 935-965. MR 1938740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Selman Akbulut, Tom Mrowka and Yongbin Ruan. Torsion classes and a universal constraint on Donaldson invariants for odd manifolds . Trans. Amer. Math. Soc. 347 (1995) 63-76. MR 1270658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark Hughes. Symmetries of homotopy complex projective three spaces . Trans. Amer. Math. Soc. 337 (1993) 291-304. MR 1164199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yoshinobu Kamishima. Conformally flat manifolds whose development maps are not surjective. I . Trans. Amer. Math. Soc. 294 (1986) 607-623. MR 825725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1